# SDR 06FDEA00029

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- Engine: Ge CF6*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 1005101001
- Part serial: 0208141C
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME, DELAMINATED/SWELLING ON INTERNAL SKIN FS 239. REMOVED AND REPLACED RADOME IAW MD10-10 MM 53-51-00-2 AND 20-50-02-2. SNRM N00335 OF WORK ORDER NR 0031297.
